# SDR 2005FA0001397

- Difficulty date: November 4, 2004
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N102U
- Make and model: Diamon DA20-C1
- Aircraft serial: C0205
- Engine: Cont IO240A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Failed
- Location: Engine
- Part time: 622 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE BROKEN INSIDE OF CABLE HOUSING 26 INCHES FROM CABLE END.  NOTED THAT CABLE ASSEMBLY MAKES TIGHT RADIUS BEND BEHIND INSTRUMENT PANEL, JUST AFT OF FIREWALL.  (K)
